# SDR C77A20130327015

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT CENTER SEAL DEPRESSOR, PN 170-66804-401 HAS CORROSION  X=7200-7625 STR 26R.  R & R CENTER SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01 ON WO 693815-166 IAW COMPASS EO E170-53MR-008, REV IR WO 705656.
